# SDR DALA2024030402998

- Difficulty date: July 21, 2021
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 91,605 hours, 40,378 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Not Reported
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 ERA 570408-14AD ISSUED FOR EXISTING REPAIR TO RH FRAME AT STA 16 40. CORRECTIVE ACTION: REF ERA 570408-14AD. (1883410)
